Potential Estimates and Quasilinear Parabolic Equations with Measure Data

Author:   Quoc-Hung Nguyen
Publisher:   American Mathematical Society
Volume:   Volume: 291 Number: 1449
ISBN:  

9781470467227


Pages:   131
Publication Date:   29 February 2024
Format:   Paperback
Availability:   In Print   Availability explained
This item will be ordered in for you from one of our suppliers. Upon receipt, we will promptly dispatch it out to you. For in store availability, please contact us.

Our Price $144.10 Quantity:  
Add to Cart

Share |

Potential Estimates and Quasilinear Parabolic Equations with Measure Data


Add your own review!

Overview

Full Product Details

Author:   Quoc-Hung Nguyen
Publisher:   American Mathematical Society
Imprint:   American Mathematical Society
Volume:   Volume: 291 Number: 1449
Weight:   0.272kg
ISBN:  

9781470467227


ISBN 10:   1470467224
Pages:   131
Publication Date:   29 February 2024
Audience:   Professional and scholarly ,  Professional & Vocational
Format:   Paperback
Publisher's Status:   Active
Availability:   In Print   Availability explained
This item will be ordered in for you from one of our suppliers. Upon receipt, we will promptly dispatch it out to you. For in store availability, please contact us.

Table of Contents

Reviews

Author Information

Quoc-Hung Nguyen, Chinese Academy of Sciences, Beijing, People's Republic of China.

Tab Content 6

Author Website:  

Customer Reviews

Recent Reviews

No review item found!

Add your own review!

Countries Available

All regions
Latest Reading Guide

wl

Shopping Cart
Your cart is empty
Shopping cart
Mailing List